# SDR HNAA0500112

- Difficulty date: January 9, 2006
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N911HA
- Make and model: Dhav DHC8102
- Aircraft serial: 034
- Aircraft time: 51,897 hours, 59,161 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 574205A
- Part serial: 790
- Condition: Failed
- Location: Mlg
- Part time: 4,660 hours, 5,060 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DID NOT INDICATE SAFE ON NORMAL OR ALTERNATE INDICATIONS.  REMOVED AND REPLACED LANDING GEAR SELECTOR VALVE.
